# SDR DALA2019022001108

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,737 hours, 14,245 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN CONNECTOR TO THE SWITCH, CRIMPED BROKEN WIRE AND INSTALLED NEW SWITCH. SYSTEM OPERATION IS NORMAL.
